MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10432915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens healthineers that a serious injury occurred after using the magnetom skyra (de).It was stated that a patient reported a tingling sensation after an mr examination of the wrist joint.The patient subsequently saw another dermatologist and was diagnosed with an electric shock injury due to redness under the epidermis, although it was not red in appearance.Ten days later, she still seemed to have a tingling sensation all over her body, mainly on her back.No further information has been provided about the patient's current state of health.The extent of the described injuries is not clear.Siemens healthineers has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported event.There was no serious injury associated with this issue.It was stated in the complaint that a patient felt a tingling sensation after an mr examination of the wrist joint.The patient subsequently saw another dermatologist and was diagnosed with an electric shock injury due to redness under the epidermis, although it was not red in appearance.Ten days later, she still seemed to have a tingling sensation all over her body, mainly on her back.In order to get more information about the incident, we requested the questionnaire (for unusual patient heating or stimulation), the dicom images, the system qa, coil qa and test tool results and a developer save log of the examination.However, no information was provided and therefore no detailed investigation of this issue is possible.Based on the limited information available, our experts state that the incident does not appear to be related to rf heating.The "tingling" and "sensation of electric shock" appears to be more likely a peripheral nervous system (pns) issue.But even this seems implausible based on the data given, as the tingling should only be felt during the mr exam, not after the exam, especially not several days after the exam.According to the information we have, the patient was wearing heattech clothing (thermal fabric) at the time of the examination and the customer states that the issue was caused by it.The system manual (mr system and coils | operator manual states, that patients should wear light clothing and that patients should be instructed to press the squeeze ball in case of unusually strong sensation of heat.With the help of a technician, it was possible to recreate the situation at the time.No malfunction of the system could be detected.H11: corrected information: d3.The manufacturer¿s street address was corrected.Email address was added.

Brand Name
MAGNETOM SKYRA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key21592107
Report Number3002808157-2025-00005
Device Sequence Number9034988
Product Code LNH
UDI-Device Identifier04056869006703
UDI-Public(01)04056869006703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10432915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown